# SDR AALA202208104199

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N915AN
- Make and model: Boeing 737
- Aircraft serial: 29516
- Aircraft time: 60,896 hours, 25,085 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Strap
- Part number: 183A1220A
- Part serial: 29516
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ELEVATOR FABRICATION OF FAIL SAFE STRAP 1812200-1. BEARING IN MAST ARM ASSEMBLY REQUIRED REPLACEMENT. PERFORMED REINFORCING MODIFICATION PER SRM 55-20-90.
